MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3502250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Reproductive System or Breast Problem (4513); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/01/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: generalized illness, complication of pregnancy h6 health effect - clinical code e2402: generalized illness mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent primary breast augmentation with two 250cc mentor smooth round moderate plus profile saline breast prostheses.Post-operatively, the patient suffered the following symptoms: loss of pregnancies, children born with birth defects, rash, fatigue, tightness in the chest, and generalized achiness.As a result, the patient underwent bilateral breast implant removal surgery on (b)(6) 2025.This medwatch form is for the left breast prosthesis.
 
Additional Manufacturer Narrative
On february 28, 2025 and march 5, 2025, mentor received additional information indicating the other symptoms that the patient developed: breast implant illness, migraines, pain, night sweats, insomnia, hair loss, brain fog, word retrieval difficulties, cognitive dysfunction, dry skin, dry eyes, dry hair, issues with weight, easy bruising, slow healing, temperature intolorance, autoimmune issues, hormone imbalance, swelling, paresthesia, foul body odor, muscle twitching, dehydration, frequent urination, skin issues, thyroid issues, adrenal issues, visual issues, liver dysfunction, kidney dysfunction, shortness of breath, palpitations, oral thrush, feeling of dying, inflammation, headaches, dizziness, depression, and metallic taste in mouth.In addition, the date of event was also provided as october 1, 2010.

Brand Name
MENTOR SMOOTH ROUND MODERATE PLUS PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key21309497
Report Number1645337-2025-01094
Device Sequence Number8776056
Product Code FWM
UDI-Device Identifier00081317001379
UDI-Public(01)00081317001379(17)140531(10)5991388
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Catalogue Number3502250
Device Lot Number5991388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite